# SDR SWAA2024071801309

- Difficulty date: June 13, 2024
- Submitted: July 18, 2024
- Operation: Air carrier
- Aircraft: N251WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32510
- Aircraft time: 59,313 hours, 35,831 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WEB - INTERCOSTAL FLOOR STRUCTURE BTW BS 294.5 TO BS 312 LBL 12 AND WL 208.1 AT FWD GALLEY AREA 2024-393043<[01] REPLACED WEB INTERCOSTAL FLOOR STRUCTURE BTW BS 294.5 TO BS 312 LBL 12 AND WL 208.1 AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG 141A5600 SHEET: 2 REV: N SEE INDIVIDUAL SIGN OFF BELOW;[02] REPLACED WEB INTERCOSTAL FLOOR STRUCTURE BTW BS 294.5 TO BS 312 LBL 12 AND WL 208.1 AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG 141A5600 SHEET: 2 REV: N SEE INDIVIDUAL SIGN OFF BELOW
